# SDR GTIA2019032303246

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 5,236 hours, 2,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT CHEMICAL/DIRTY SOCK ODOR/FUMES IN AFT CABIN ODOR/FUMES NOT ELIMINATED BY EITHER PACK ON/OFF-DURING EVALUATION, FLT CREW REPORT, SMELL WAS ONLY ROW 35 & BACK ACCOMPLISHED TSM 05-50-00-810-831A. PERFORMED GVI OF APU COMPT. NO OIL LEAKS FOUND, INSPECTED LG WHEEL WELL, DID NOT FIND EVIDENCE OF HYD LEAKS. ACCOMPLISHED DECONTAMINATION OF ECC SYS PER AMM 21-00-00 NO SMELLS NOTED, AIRCAFT OK FOR SVE.
